# SDR UALA2009012200241

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 42,949 hours, 5,221 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND VERTICAL SCRATCH WITH A SMALL DENT APPROX THREE FT AWAY AFT OF L5 DOOR.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE, INSTALLED EXTERNAL DOUBLER.
